Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 21, Number 3

Mirror quintics, discrete symmetries and Shioda maps
Gilberto Bini, Bert van Geemen and Tyler L. Kelly.
J. Algebraic Geom. 21 (2012), 401-412
Abstract, references and article information
Full-text PDF
MathSciNet review: 2914798
Transcendental lattice of an extremal elliptic surface
Alex Degtyarev.
J. Algebraic Geom. 21 (2012), 413-444
Abstract, references and article information
Full-text PDF
MathSciNet review: 2914799
On the bicanonical map of irregular varieties
Miguel Angel Barja, Martí Lahoz, Juan Carlos Naranjo and Giuseppe Pareschi.
J. Algebraic Geom. 21 (2012), 445-471
Abstract, references and article information
Full-text PDF
MathSciNet review: 2914800
A cone theorem for nef curves
Brian Lehmann.
J. Algebraic Geom. 21 (2012), 473-493
Abstract, references and article information
Full-text PDF
MathSciNet review: 2914801
Motivic Poincaré series, toric singularities and logarithmic Jacobian ideals
H. Cobo Pablos and P. D. González Pérez.
J. Algebraic Geom. 21 (2012), 495-529
Abstract, references and article information
Full-text PDF
MathSciNet review: 2914802
Deformations of rational $T$-varieties
Nathan Owen Ilten and Robert Vollmert.
J. Algebraic Geom. 21 (2012), 531-562
Abstract, references and article information
Full-text PDF
MathSciNet review: 2914803
Simple finite subgroups of the Cremona group of rank $3$
Yuri Prokhorov.
J. Algebraic Geom. 21 (2012), 563-600
Abstract, references and article information
Full-text PDF
MathSciNet review: 2914804
Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website